# SDR 29GA201112394255

- Difficulty date: December 31, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 29,650 hours, 38,482 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION DISCOVERED VERTICAL STABILIZER BAY 331 DL RIGHT OF CANTED RIB 54.026 ONE CRACK AT 29.75 STRINGER AND ONE CRACK AT 49.25 PERCENT CHORD STRINGER. REPAIRED.
